Restless Legs Syndrome
9,354 members5,757 posts

Tablets changed RLS worse

My doctor changed my tablets from Zopidane ( left a terrible taste in my mouth) but got a good night's sleep, to Promethazine, and have had very restless nights and legs since this change, I have halved the prempexole, and take two a night, (was on 6 a day), along with a pill to help with sleep. Can anyone tell me, if this new pill agitates my RLS

5 Replies
oldestnewest

Yes- it is one of the baddies.

Check on rls-uk.org or

rlshelp.org

For lists of medications to avoid and substitutes.

Reply

thank you, I will avoid them, and see my doctor tomorrow, bless you

Reply

Big mistake, I know the Zopiclone/Zomovane can leave a horrible taste but it is minor problem when you factor in the sleep. The other is a sedative antihistamine and a real pain in the @ss, legs, back, etc.

You don't mention if its after you take it or the next day but some tips are:

Don't chew it.

Try it with/without food

Chewing gum will help with the taste.

Maybe alter the time at which you take it.

You could always try Zolpidem/Stilnoct or Temazepam instead but imho I'd stick with the Zimovane and get me a couple of packs of gum.

Reply

Im in the same position, iv been put on sertraline and its a baddie, increased my rls terribly so yesterday I didnt take my sertraline and I slept great so I wont be taking them again until I see my doctor

2 likes
Reply

i will have to do same <3

1 like
Reply

You may also like...